Article citationsMore>>

F. Lekien and J. Marsden, “Tricubic Interpolation in Three Dimensions,” Journal of Numerical Methods and Engineering, Vol. 63, No. 3, 2005, pp. 455-471. doi:10.1002/nme.1296

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top